# SDR QXEA0001541

- Difficulty date: June 14, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,829 hours, 45,051 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIL- SMELL CENTERED AROUND FORWARD GALLEY NOTED.  REPLACED NR 1 TOP COFFEE WARMER ELECTRICAL RECEPTICLE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
